Article citationsMore>>

J. S. Zhao, Q. D. Guo, H. O. Yang and R. Z. Xu, “Blow-Up of Solutions for Initial Value Boundary Problem of a Class of Generalized Non-Linear Schrodinger Equation,” Journal of Nature of Science of Heilongjiang University, Vol. 25, No. 2, 2008, pp. 170-172.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.